# SDR DHL2003804905

- Difficulty date: January 21, 2003
- Submitted: May 18, 2003
- Operation: Air carrier
- Aircraft: N804DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46124
- Aircraft time: 77,866 hours, 28,485 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Delaminated
- Location: Lt Wing
- Part time: 77,866 hours, 28,485 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING T/E TOP EXTERIOR SKIN SURFACE DELAMINATED (STA 5.000-47.000).  CUT OUT DAMAGED AREA IAW SRM 57-2-3 PG 4 PAR 1.  FABRICATED FILLER AND DOUBLER (7075-T6 AL0.032) IAW SRM 57-2-3 PG 4 PAR 11.  CLEANED, TREATED AND PRIMED FILLER AND DOUBLER INNER SURFACE IAW SRM 51-1-8B.  INSTALLED FILLER AND DOUBLER IAW SRM 51-1-9 PG 2-3 PAR 2-3.
